# SDR COMA9660062

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: NP1393221
- Condition: Burned
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT WHEN WINDSHIELD HEAT SELECTED ON.  SMOKE DISSAPATED WHEN SYSTEM DE-ENERGIZED.
